# SDR ASAA2023122347336

- Difficulty date: December 23, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,970 hours, 13,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Part serial: UNK
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR SURROUND, FWD SHEILD HAS CORROSION. GROUNDED - YES. EVAULATED REMOVED CORROSION FROM SHEILD PER B737-900ER SRM 53-00-53-1H-2A ORIG THICKNESS IS .050 PER B737-900ER SRM 53-30-15-OI TABLE 4 REMOVED .007 REMAINING IS .043 AND FOUND TO BE OUT OF LIMITS PER B737-900ER SRM 53-00-53-1H-2.4.A.(2). REMOVED SHEILF IAW B737-900ER SRM 51-40-02. LOCATED AND DRILLED NEW SHEILD IAW BOEING DWG #146H8127 REV- INSTALLED NEW SHEILD IAW 05137-900ER SRM 51-40-02.
